# SDR GTIA2024010337727

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 7,695 hours, 3,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DESCENT AT 13,000' IDLE POWER. FUMES IN FLIGHT DECK ONLY. NO FUMES W/ PACK 1 OFF-ACCOMPLISHED TSM 05-50-00-810-831 A. NO ODOR AT THIS TIME. A/C OK FOR SVC
